# SDR R61A201510040709

- Difficulty date: October 4, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 22,548 hours, 17,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17067115001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT GUSSET PLATE AT FRAME 90 IS CORRODED.  MX R & R THE GUSSET PLATE IAW SRM 51-41-02, 51-23-04, AND 51-40-02.
